| Model Number |
SIF-Q180 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the intestinal videoscope exhibited burns on the distal end c-cover.There was no patient involvement.
Event or Problem Description
It was observed that during the device evaluation, the small intestinal videoscope exhibited white foreign material inside.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: b5, h6, h11.Corrected fields: b6, b7, d8, g2.The device was returned to olympus for inspection.In addition, the following reportable malfunction was identified during the device evaluation: white foreign material.A root cause could not be identified.Based on the results of the investigation, the cause of the reportable issue found during the device evaluation could not be established.Date of event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.